Alert archive / Ohio / Wind Advisories in 2010

Wind Advisory 4, NWS Cleveland, OH

September 24, 201028 counties in Ohio; Crawford County, Erie County, Pennsylvania

NWS Cleveland, OH issued this wind advisory at Sep 24, 2010, 12:08 PM EDT for 28 counties in Ohio; Crawford County, Erie County, Pennsylvania. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Sep 24, 2010, 12:08 PM EDT (16:08 UTC)
Expired
Sep 24, 2010, 6:00 PM EDT
In force
6 hr
Issued by
NWS Cleveland, OH
All 30 counties

Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lake County, OH, Lorain County, OH, Lucas County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH, Crawford County, PA, Erie County, PA

The radar

The Cleveland radar (KCLE), 34 km from the middle of the area, began a volume at 16:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 4.1 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2010-09-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 23 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2010-09-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 170 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
23 J/kg
Mixed-layer CIN
-118 J/kg
Mixed-layer LCL
1480 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
170 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

693 
WWUS71 KCLE 241608
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1208 PM EDT FRI SEP 24 2010


OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-242200-
/O.NEW.KCLE.WI.Y.0004.100924T1608Z-100924T2200Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...
RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO...
MEADVILLE
1208 PM EDT FRI SEP 24 2010

...WIND ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS EVENING. 

SUSTAINED SOUTHWEST WINDS OF 25 TO 35 MPH CAN BE EXPECTED WITH
GUSTS TO 45 TO 55 MPH.

STRONG WINDS AHEAD OF COLD FRONT WILL CONTINUE THROUGH THE
AFTERNOON ACROSS NORTHERN OHIO AND NORTHWEST PENNSYLVANIA.

WINDS WILL DIMINISH THIS EVENING AFTER THE COLD FRONTAL PASSAGE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE. STAY TUNED TO NOAA WEATHER RADIO
AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES.

&&

$$
1 follow-up statement
161 
WWUS71 KCLE 242205
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
605 PM EDT FRI SEP 24 2010

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-242315-
/O.EXP.KCLE.WI.Y.0004.000000T0000Z-100924T2200Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...
RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO...
MEADVILLE
605 PM EDT FRI SEP 24 2010

...WIND ADVISORY WILL EXPIRE AT 6 PM EDT THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 6 PM EDT THIS EVENING. 

A COLD FRONT OVER WESTERN OHIO WILL CONTINUE PUSHING EAST ACROSS
THE REGION THIS EVENING. SOUTHWEST WINDS WILL REMAIN GUSTY BETWEEN
25 AND 30 MPH...BUT ARE EXPECTED TO REMAIN BELOW WIND ADVISORY
CRITERIA. AFTER SUNSET WIND GUSTS WILL DIMINISH...AND SUSTAINED
WINDS ARE EXPECTED TO RANGE BETWEEN 10 AND 15 MPH THROUGH THE REST
OF TONIGHT.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this wind advisory went out at Sep 24, 7:06 AM EDT, 5 hours 2 minutes earlier.

Area forecast discussion, Sep 24, 7:06 AM EDT, 5 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
706 AM EDT FRI SEP 24 2010

.SYNOPSIS...
A COLD FRONT OVER THE MIDWEST WILL PUSH EAST ACROSS THE AREA THIS
AFTERNOON AND EARLY THIS EVENING. A VERY WARM AND WINDY SOUTHWEST
FLOW WILL CONTINUE AHEAD OF THE FRONT...THEN TEMPERATURES WILL DROP
SIGNIFICANTLY BY SATURDAY...TO SLIGHTLY BELOW NORMAL LEVELS. AN
UPPER LOW WILL DEVELOP OVER THE LOWER OHIO VALLEY BY THE END OF THE
WEEKEND.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
COLD FRONT ON SCHEDULE FOR ROUGHLY 1830Z AT TOL...2130Z AT CLE AND
0030Z AT ERI...GIVE OR TAKE AN HOUR. JET ALOFT LIFTING NORTHEAST AND
THE FRONT IS GETTING STRUNG OUT WITH LESS AND LESS LOW LEVEL
CONVERGENCE AND GULF MOISTURE GETTING PINCHED OFF. THE GFS MODEL IS
TOO COOL IN THE BOUNDARY LAYER... THE NAM/WRF IS DOING A BETTER JOB
CAPTURING THE UNSEASONABLE WARMTH OF THE AIRMASS...BUT EVEN THE NAM
CAPE IS PROGGED TO RISE TO ONLY 100 J/KG WITH LI DOWN TO ABOUT -1.
MID LEVELS ARE WARM BUT THERE ARE STEEP LAPSE RATES PROGGED BELOW
H7. EXPECT DEWPOINTS TO POOL JUST ENOUGH AND WITH THE UNSEASONABLE
HEAT I STILL THINK WE WILL EVENTUALLY SEE A SCATTERED TO BROKEN LINE
OF THUNDERSTORMS STRUGGLE TO DEVELOP...PROBABLY DEVELOPING WHERE THE
TERRAIN IS HIGHER OVER NE OH...BETWEEN THE I-71 AND I-77 CORRIDORS
WHILE MAXIMUM HEATING WILL BE OCCURRING. THE CONVECTIVE
TEMPERATURE THIS AFTERNOON IS PROGGED TO BE 92F WHICH IS GOING
TO BE CLOSE TO THE HIGH TEMPERATURE.

THE WIND IS AN ISSUE SINCE THE LOW LEVEL JET IS PROGGED TO REACH
50-55 KNOTS. THE WARM AIRMASS TENDS TO SUPPRESS THE MAXIMUM
MIXING... AND WINDS TO OUR WEST PEAKED YESTERDAY IN THE 35 KNOT
RANGE. WE COULD SEE A LITTLE STRONGER IN THE DOWNSLOPE AREAS AND
NEAR THE LAKESHORE BUT WE WILL LIKELY STAY JUST UNDER WIND ADVISORY
CRITERIA. WILL MENTION 40 MPH GUSTS. WILL ALSO HAVE TO MONITOR THE
WIND WITH ANY OF THE THUNDERSTORMS THAT MIGHT DEVELOP.

FORECAST HIGH TEMPERATURES WILL BE CLOSE TO THE CURRENT FORECAST AND
CLOSE TO THE NAM/MET MAX TEMP GUIDANCE...GENERALLY NEAR 90 WITH
LOWER 90S POSSIBLE IN THE DOWNSLOPE AREAS...A LITTLE COOLER NEAR
TOLEDO WHERE THE FRONT WILL ARRIVE SOONER.  RECORD HIGHS A GOOD BET
AT CLE AND ERI...PROBABLY MFD...AND CLOSE AT THE OTHER SITES.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/...
THE FRONT SHOULD MOVE EAST OF THE AREA BY EARLY TONIGHT. THE WIND
WILL STILL BE GUSTY FOR A FEW HOURS AFTER THE FRONTAL PASSAGE. COLD
ADVECTION IS STRONG TONIGHT AND BY SATURDAY MORNING THE NEXT
TROUGH IS PROGGED TO BEGIN TO SWING ACROSS THE EASTERN GREAT
LAKES. H8 TEMPERATURE IS PROGGED TO DROP AS LOW AS 2C. THE
BOUNDARY FLOW IS WESTERLY AT FIRST AND GRADUALLY BECOMES MORE
NORTHWEST. THE INVERSION IS PROGGED TO STAY RELATIVELY SHALLOW AND
THERE IS SOME DIRECTIONAL SHEAR. NOT EXPECTING A BIG LAKE EFFECT
EVENT BUT MUST INCLUDE A CHANCE OF SHOWERS SATURDAY IN THE PRIMARY
SNOWBELT AND THE EAST LAKESHORE OF NE OH/NW PA. IT WILL BE
MARKEDLY COOLER ON SATURDAY WITH HIGHS ONLY IN THE 60S. TEMPS
COULD BE IN THE 50S MUCH OF THE DAY IN THE SNOWBELT WHERE SHOWERS
AND CLOUDS OCCUR.

THE SURFACE WIND BEGINS TO VEER MORE TOWARD THE NORTHEAST ON SUNDAY
AS THE UPPER LOW BEGINS TO CUTOFF OVER THE MIDWEST AND THE SURFACE
LOW BEGINS TO DEVELOP OVER THE TENNESSEE VALLEY. THE HIGH PRESSURE
AREA JUST TO OUR NORTH SHOULD CONTROL OUR WEATHER THOUGH. INCREASED
DIRECTIONAL SHEAR AND ANTICYCLONIC FLOW SHOULD MINIMIZE THE THREAT
OF LAKE EFFECT SHOWERS AND WITH ANY LUCK WE SHOULD SEE SOME
SUNSHINE. IT WILL REMAIN COOL THOUGH WITH HIGHS IN THE 60S.

NOT SURE HOW FAST THE OVER-RUNNING SHOWERS SPREAD BACK NORTH ON
MONDAY. THE FLOW WILL CONTINUE TO VEER MORE TOWARD THE SOUTHEAST
OPENING THE DOOR FOR WARMING FROM THE SOUTH...ALMOST ACTING LIKE A
WARM FRONT. IF THE RAIN WERE TO HOLD OFF...WE COULD WARM INTO THE
LOWER 70S. IF THE RAIN MOVES IN QUICKLY THOUGH...TEMPERATURES COULD
BE SUPPRESSED IN THE 60S. WITH THE DOWNSLOPE SOUTHEAST FLOW WILL
BANK ON AT LEAST A DRY START TO THE DAY AND A CHANCE FOR SOME
WARMING WITH HIGHS NEAR 70.

&&

.LONG TERM /TUESDAY THROUGH THURSDAY/...
QUESTION IN FORECAST IS HOW LONG WILL THE SLOW MOVING UPPER LOW TAKE
TO FINALLY OPEN AND LIFT OUT OF THE REGION. MODELS CONTINUE TO
BOUNCE BACK AND FORTH ON HANDLING OF THIS LOW. GENERAL CONSENSUS IS
TO MOVE THE LOW AND ITS AFFECT NE OUT OF THE AREA WED LEAVING
LINGERING SMALL CHANCE IN THE EAST. HOWEVER...ON THU EVEN THOUGH
THERE ARE DIFFERENT SOLUTIONS...THE NET RESULT IS TO HAVE ABOVE
NORMAL MOISTURE OVER THE AREA WITH AT LEAST A SMALL THREAT FOR
SHOWERS. TEMPS SHOULD SHOW A LITTLE WARMING BY MID WEEK BUT STILL
NOT LIKELY TO GET MUCH ABOVE 70 DEGREES.

&&

.AVIATION /12Z FRIDAY THROUGH TUESDAY/...
EXPECT SCT MID CLOUDS AND BKN HIGH CLOUDS TO CONTINUE THIS MORNING
WITH A LITTLE CU DEVELOPING LATER IN THE MORNING. NARROW BAND OF
MOISTURE WILL ACCOMPANY STRONG COLD FRONT THAT MOVES ACROSS TAF
SITES FROM 18Z TO ABOUT 01 TO 02Z...SO ONLY SEE ISOLATED SHRA/TSRA
FORMING AT MOST SO THREAT TOO SMALL TO MENTION. BIGGEST ISSUE WILL
BE INCREASING WINDS. UNTIL THE AIRMASS MIXES MORE SHOULD SEE LLWS
CONTINUE FOR A WHILE LONGER BEFORE TRANSITION TO WINDY CONDITIONS
AND MECHANICAL TURBULENCE. ONCE AIRMASS MIXES...SURFACE WINDS
SHOULD INCREASE TO ABOUT 20 TO 25 KNOTS WITH GUSTS MOSTLY FROM 30 TO
35 KNOTS. WINDS WILL BECOME WEST WITH FRONTAL PASSAGE AND THEN
DIMINISH SOME BY LATE EVENING EXCEPT AT ERI WHERE STRONGER FLOW
MOVING ACROSS LAKE ERIE LIKELY TO KEEP WINDS UP THERE.

WRAP AROUND MOISTURE ADDED WITH INCREASING LAKE EFFECT CONDITIONS
SHOULD ALLOW STRATOCU TO START TO WORK SE INTO THE SNOWBELT AREA
STARTING AFTER 06Z TONIGHT.

.OUTLOOK...NON-VFR CONDITIONS POSSIBLE SAT FOR CLE AREA EAST. THEN
ACROSS THE AREA MONDAY AFTERNOON THROUGH TUESDAY.

&&

.MARINE...
NEW MODEL RUNS REMAIN CONSISTENT SO LITTLE CHANGES TO FORECAST.
CONCERN REMAINS THAT AIRMASS COULD MIX ENOUGH TO BRING MARGINAL
GALES TO LAKE SURFACE LATE TODAY INTO EARLY TONIGHT AS FRONTAL
PASSAGE OCCURS...BUT FOR COLLABORATION WILL STAY AT 30 KNOTS WITH A
SCA. OTHER THAN A WIND SHIFT OF ABOUT 20 TO 30 DEGREES AND SOME
ADDED LOWER CLOUDS THE FRONTAL PASSAGE WILL GENERALLY BE WITHOUT
SIGNIFICANCE.

FLOW CONTINUES TO VEER TO WEST TONIGHT AND GRADUALLY STARTS TO
DIMINISH FROM WEST TO EAST LATE TONIGHT THROUGH SAT. LOW WATER
CONDITIONS ARE POSSIBLE IN THE WESTERN BASIN TONIGHT. BY LATE SAT
SMALL CRAFT WAVES SHOULD SUBSIDE ENOUGH OVER THE WEST END TO
PROBABLY ALLOW TO SCA TO END THERE AND OVER THE REST OF THE LAKE
SOMETIME ON SAT NIGHT. HIGH PRESSURE MOVING EAST INTO LAKE ONTARIO
BY SUN NIGHT WILL CAUSE FLOW TO VEER TO TO NE ON SUN.

LOW PRESSURE EXPECTED TO MOVE NE TO BE NEAR LAKE ERIE BY LATE MON
NIGHT. UNTIL THE LOW ARRIVE SHOULD SEE MAINLY NE FLOW WHICH COULD
INCREASE ENOUGH FOR MARGINAL SMALL CRAFT CONDITIONS. CHANGEABLE
WINDS AND WAVES TUE AS THE LOW MOVES JUST NORTH OF THE LAKE.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT SATURDAY FOR LEZ142>149.

&&

SYNOPSIS...KOSARIK
NEAR TERM...KOSARIK
SHORT TERM...KOSARIK
LONG TERM...ADAMS
AVIATION...ADAMS
MARINE...ADAMS
Hazardous weather outlook, Sep 24, 5:45 AM EDT, 6 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
545 AM EDT FRI SEP 24 2010

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-250945-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
545 AM EDT FRI SEP 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.
SOUTHWEST WINDS WILL GUST TO 40 MPH TODAY AS A COLD FRONT MOVES
ACROSS THE AREA. ISOLATED STRONGER WIND GUSTS ARE POSSIBLE...
ESPECIALLY DURING ANY SHOWERS OR THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-250945-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
545 AM EDT FRI SEP 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.
WINDS WILL APPROACH GALE FORCE DURING AND AFTER A COLD FRONTAL
PASSAGE THIS AFTERNOON AND TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Wind Advisories in Ohio, 2010Wind Advisories in Pennsylvania, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.